MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094141
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
Siemens became of a malfunction that occurred while operating the artis zee biplane unit.During an emergency catheterization procedure, fluoroscopy imaging became unavailable.The patient had to be moved to complete the procedure on an alternate system.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed a detailed investigation of the reported problem.The investigation was performed based on complaint description, customer service reports, system history, system log files, and expert review.According to the log file analysis, as soon as the operator released x-ray on plane a, the digital image pre-processing (dipp) detected a failure which initiated an automatic reset lasting about one minute, and blocked x-ray during this period.Once the system restarted, x-ray on plane b was available; however, the customer did not attempt to use plane b.During onsite troubleshooting, customer service engineer (cse) found problem with copra board in the front control unit on plane a.Cse performed the replacement of copra board and tested functionality, the issue was resolved.An extensive investigation could not be performed because the affected part (copra board) was not returned.Therefore, the exact cause of the complaint could not be determined retrospectively.The relevant root cause for the non-conformity was issue with the copra board.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS ZEE BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key23348063
Report Number3004977335-2025-00121
Device Sequence Number7807198
Product Code OWB
UDI-Device Identifier04056869010069
UDI-Public(01)04056869010069
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094141
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown